# SDR VNAA2014041300012

- Difficulty date: April 13, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 24,979 hours, 25,075 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNCOMMANDED YAW AFTER TAKEOFF.  RUDDER TRIM REQUIRED TO MAINTAIN CONTROL.  RUDDER TRIM WAS TURNING TOWARDS FULL LEFT. CREW DECLARED EMERGENCY, DIVERTED AND LANDED SAFELY.  PERFORMED OPS TEST OF RUDDER CONTROL SYS IAW AMM 27.21.00.710.801. OPS CHECK GOOD. PERFORMED OPS CHECK OF RUDDER TRIM IAW 27.21.00.710.802.  OPS CHECK GOOD.
